American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Yuh-ching Chen. On Spanier's higher order operations . Proc. Amer. Math. Soc. 31 (1972) 601-604. MR 0288758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel J. Westman. Cohomology for the ergodic actions of countable groups . Proc. Amer. Math. Soc. 30 (1971) 318-320. MR 0280683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gustave Efroymson. The cohomology ring of a finite group scheme . Proc. Amer. Math. Soc. 26 (1970) 567-570. MR 0266928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Davis. Erratum: Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 922. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Davis. Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 155-158. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. R. Magid. Commutative algebras of Hochschild dimension one . Proc. Amer. Math. Soc. 24 (1970) 530-532. MR 0251028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard T. Shannon. The rank of a flat module . Proc. Amer. Math. Soc. 24 (1970) 452-456. MR 0252439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. E. Hall. Projective topological groups . Proc. Amer. Math. Soc. 18 (1967) 425-431. MR 0212119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Knopfmacher. Homology and presentations of algebras . Proc. Amer. Math. Soc. 17 (1966) 1424-1428. MR 0212056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] U. Shukla. A relative cohomology for associative algebras . Proc. Amer. Math. Soc. 15 (1964) 461-469. MR 0163941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. E. MacRae. On the homological dimension of certain ideals . Proc. Amer. Math. Soc. 14 (1963) 746-750. MR 0161899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. P. Jans. Duality in Noetherian rings . Proc. Amer. Math. Soc. 12 (1961) 829-835. MR 0137743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eben Matlis. Divisible modules . Proc. Amer. Math. Soc. 11 (1960) 385-391. MR 0116044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles E. Watts. Intrinsic characterizations of some additive functors . Proc. Amer. Math. Soc. 11 (1960) 5-8. MR 0118757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Emery Thomas. A note on certain polynomial algebras . Proc. Amer. Math. Soc. 11 (1960) 410-414. MR 0121393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Johann Sonner. On limits of modules-systems . Proc. Amer. Math. Soc. 10 (1959) 983-986. MR 0109841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eben Matlis. Applications of duality . Proc. Amer. Math. Soc. 10 (1959) 659-662. MR 0106937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. B. Griffiths. On limits of systems of groups . Proc. Amer. Math. Soc. 9 (1958) 118-129. MR 0095206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Buzby and G. Whaples. Quadratic forms over arbitrary fields . Proc. Amer. Math. Soc. 9 (1958) 335-339. MR 0095155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Barrett O’Neill. On the Leray isomorphism theorem . Proc. Amer. Math. Soc. 9 (1958) 460-462. MR 0098370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George F. Leger. On cohomology of Lie algebras . Proc. Amer. Math. Soc. 8 (1957) 1010-1020. MR 0097437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1